The Carathéodory metric on abelian Teichmüller disks

This is a preview of subscription content, access via your institution.

References

  1. 1.

    L. Bers,Holomorphic differentials as functions of moduli, Bull. Amer. Math. Soc.67 (1961), 206–210.

    MATH  MathSciNet  Article  Google Scholar 

  2. 2.

    L. Bers,An extremal problem for quasiconformal mappings and a theorem by Thurston, Acta Math.141 (1978), 73–98.

    MATH  Article  MathSciNet  Google Scholar 

  3. 3.

    C. J. Earle,On the Carathéodory metric in Teichmüller spaces, inDiscontinuous Groups and Riemann Surfaces, Ann. of Math. studies, Vol. 79, 1974, pp. 99–103.

  4. 4.

    H. M. Farkas and I. Kra,Riemann Surfaces, Springer-Verlag, New York and Berlin, 1980.

    Google Scholar 

  5. 5.

    S. Kobayashi,Hyperbolic Manifolds and Holomorphic Mappings, M. Dekker, New York, 1970.

    Google Scholar 

  6. 6.

    I. Kra,Canonical mappings between Teichmüller spaces, Bull. Amer. Math. Soc.4 (1981), 143–179.

    MATH  MathSciNet  Google Scholar 

  7. 7.

    H. E. Rauch,A transcendental view of the space of algebraic Riemann surfaces, Bull. Amer. Math. Soc.71 (1965), 1–39.

    MathSciNet  MATH  Google Scholar 

  8. 8.

    H. L. Royden,Automorphisms and isometries of Teichmüller space, inAdvances in the Theory of Riemann Surfaces, Ann. of Math. Studies, Vol. 66, 1971, pp. 369–383.

  9. 9.

    H. L. Royden,Invariant metrics on Teichmüller space, inContributions to Analysis, L. V. Ahlfors et al. (eds.), Academic Press, New York and London, 1974, pp. 393–399.

    Google Scholar 

  10. 10.

    A. Selberg,On discontinuous groups in higher-dimensional symmetric spaces, inContributions to Function Theory, Bombay, 1960, pp. 147–164.

Download references

Author information

Affiliations

Authors

Additional information

Research partially supported by NSF Grant MCS 7801248.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Kra, I. The Carathéodory metric on abelian Teichmüller disks. J. Anal. Math. 40, 129–143 (1981). https://doi.org/10.1007/BF02790158

Download citation

Keywords

  • Riemann Surface
  • Half Plane
  • Quasiconformal Mapping
  • Quadratic Differential
  • Compact Riemann Surface